| | Side effects from Cervical Epidural Injection
I posted a few days ago that I was having my first cervical Steroid Injection. IT WILL DEFINATELY BE MY LAST. For 2-3 days, my side effects were scary. I was very aggitated and actually was a different person. Im not afraid to admit this because I am trying to find out about side effects from these injections. Every little thing let me off,..I cried,.I was angry for no reason,..and raised my voice at everything.My heart felt like it was gonna jump out of my chest for 3 days. couldnt't sleep either. I am normally NOTHING like that. My family had to take me to the Doctor yesterday to get a shot to counteract that injection. I am back to feeling my normal self and I only had a bit of pain relief. The pain is even coming back too. Has anyone EVER experienced side effects like this?? never will I ever have another one. I would like to hear from those who had one around when i did.